# SDR ABXA9500883

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821429
- Condition: Damaged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, AN ELONGATED BARREL NUT HOLE WAS DISCOVERED BETWEEN LONGERONS 27R AND 28R AT STA 897.  REPAIRED IAW ABX REA D953-12783-MR.
